advertisement
Question
Posted by: Katherine | 2012/09/17

discharge

Hello
I am on Yasmin and my period lasted a few days longer than usual this month, where it is normally quite exact. I have had a strange pain in my lower left hand side, like when you ovulate, for a day or two and now have a bright yellow/green discharge. I have had to use panty liners. I have never had any bladder or vaginal infections before. Should I be concerned? I have been taking prescription cholesterol medictaion for a week and a bit now but don''t think that that could affect my cycle? I took a herbal urinary tract supplement today anyway to see if that helps.
Thank-you for your help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you could have a pelvic infection. I would suggest that you see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/09/24

It sounds like you could have a pelvic infection. I would suggest that you see your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement